# SDR ASAA2019041508988

- Difficulty date: April 10, 2019
- Submitted: April 15, 2019
- Operation: Air carrier
- Aircraft: N928VA
- Make and model: Airbus A321-271N
- Aircraft serial: 08246
- Aircraft time: 2,560 hours, 756 cycles
- Engine: Iae PW1133GAJM
- System (JASC): 7320 · Fuel Controlling System
- Part: Valve
- Part number: 820102403
- Part serial: HB458828
- Condition: Failed
- Location: Fuel Return
- Part time: 2,560 hours, 756 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ENGINE 1 FUEL RETURN VALVE. VALVE NOT CLOSE ECAM AFTER # 1 ENGINE START GROUNDED - YES. R/R FUEL RETURN VALVE ON ENG 1 REF AMM 73-11-35 OPS CHK GOOD DURING ENGINE RUN. OK FOR SVC. PLACARD REMOVED, MEL LIST UPDATED, MCC YARED NOTIFIED. THIS CLEARS MEL 73-11-01-01-B & MDDR 65529
